# SDR EE4Y2023100317580

- Difficulty date: April 10, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N230NV
- Make and model: Airbus A320-214
- Aircraft serial: 01372
- Aircraft time: 65,255 hours, 34,546 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: UNK
- Part serial: UNK
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE ALLEGIANT TASK 53-210-003_P1-OP-UP-NDT/00 WORK CARD INSTRUCTIONS ACCOMPLISHMENT RELATED TO AD 2020-17-03, WAS FOUND THE RH CONTINUITY FITTING WITH CRACK. AIRBUS WAS CONTACTED TO REQUEST THE KITS P/N FOR REPLACEMENT. AIRBUS PROVIDED THE INFORMATION WITH DOSSIER 81175803 AND THE REPLACMEENT OF THE PARTS IS COVERED WITH ENGINEERING ORDER E5311-0013 REV 00. THE REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1N004 ITEM 2-24).
